Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2016 (2016), Article ID 7986203, 12 pages
http://dx.doi.org/10.1155/2016/7986203
Research Article

Existence and Upper Semicontinuity of Attractors for Nonautonomous Stochastic Sine-Gordon Lattice Systems with Random Coupled Coefficients

1School of Mathematical Science, Huaiyin Normal University, Huaian 223300, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 20 May 2016; Accepted 29 June 2016

Academic Editor: Bixiang Wang

Copyright © 2016 Zhaojuan Wang and Shengfan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study nonautonomous stochastic sine-Gordon lattice systems with random coupled coefficients and multiplicative white noise. We first consider the existence of random attractors in a weighted space for this system and then establish the upper semicontinuity of random attractors as the intensity of noise approaches zero.